# SDR SWAA2025032498188

- Difficulty date: February 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 57,118 hours, 34,525 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH LOWER HORIZONTAL STABILIZER SKIN. AT STAB STA 193.90; 25' FROM FWD EDGE; 0.6' IN LENGTH (MARKED)<[01] REPAIRED RH LOWER HORIZONTAL STABILIZER SKIN AT STAB STA 193.90; 25' FROM FWD EDGE IAW SRM 55-10-01-2R-11 REPAIR 11.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
